Zyrtec 10mg 24 Hour Allergy Relief Antihistamine Capsules, 65 liquid gels


Price:
Sale price$39.99 USD

Description

Active Ingredients: Cetirizine HCl - 10 mg (Antihistamine)
Inactive Ingredients: gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol

  • Zyrtec 24 Hour Allergy Relief Liquid Gels for relief of your worst allergy symptoms.
  • Allergy medicine provides relief that starts working hard at hour 1 and works twice as hard when you take it again the next day.
  • Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine. 
  • This seasonal allergy medicine helps relieve runny nose, sneezing, and itchy, watery eyes, nose & throat.
  • Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines.
  • Anti-allergy medicine starts working at hour 1 & stays strong to help treat indoor & outdoor allergies.
  • This allergy medicine provides relief for a full 24 hours. 
  • Suitable for those 6 years & older, this allergy medicine provides 24 hours of relief
  • ©Johnson & Johnson

You may also like

Recently viewed